MathSciNet Relay Station
MathSciNet bibliographic data
MR614374 (82d:73030) 73G05 (73G10)
Gurtin, Morton E.; Temam, Roger On the antiplane shear problem in finite elasticity. J. Elasticity 11 (1981), no. 2, 197–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement